# SDR 97UAL900733

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994UA
- Make and model: Boeing 737291
- Aircraft serial: 22384
- Engine: Pwa JT8D17
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ILLUMINATE WHEN THE COCKPIT EMERGENCY LIGHT SWITCH IS PLACED TO ARMED.  REPLACED SEVERAL BATTERY PACKS AND EXIT MARKER BECAUSE WIRES WERE DAMAGED.  LIGHTS OP CHECK OK.
